# SDR AUS20020591

- Difficulty date: June 13, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 2420 · AC Generation System
- Part: Buss
- Condition: Failed
- Location: Ac Generation
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 2 AC BUS FAILED. THE FOLLOWING COMPONENTS WERE REPLACED:- 1. NR 4 GENERATOR CONTROL UNIT 2. GENERATOR LINE CONTACTOR 4XB33. NR 4 ENGINE GENERATOR AND CSD
